MathSciNet Relay Station
MathSciNet bibliographic data
MR981992 (90b:46042) 46B20 (46A22)
Sims, Brailey; Yost, David Linear Hahn-Banach extension operators. Proc. Edinburgh Math. Soc. (2) 32 (1989), no. 1, 53–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement